View Single Post
Old 04-26-2008, 08:19 AM   #4
midwest1 midwest1 is offline
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,294
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Does Armour contain iodine too?

All thyroid hormone - whether it's in a pill or made by your own gland - is comprised partly of iodine atoms, but that isn't the same as taking pure iodine supplements. If your acne was never caused by your own thyroid hormone - which I don't think is even possible - it isn't being caused by Armour. Neither Armour nor any of the synthetic pills have extra iodine added in the way that multivitamins sometimes do.

The acne is likely being caused by fluctuations in your hormone levels and not by the thyroid medication per se. It's probably a temporary situation that will calm down after you reach your optimal dose and your blood levels have stabilized. You should definitely talk with your dermatologist about it, but don't stop taking your thyroid med. You need it.